Translator Disclaimer
15 March 2006 Generic transfer for general spin groups
Mahdi Asgari, Freydoon Shahidi
Author Affiliations +
Duke Math. J. 132(1): 137-190 (15 March 2006). DOI: 10.1215/S0012-7094-06-13214-3

Abstract

We prove Langlands functoriality for the generic spectrum of general spin groups (both odd and even). Contrary to other recent instances of functoriality, our resulting automorphic representations on the general linear group are not self-dual. Together with cases of classical groups, this completes the list of cases of split reductive groups whose L-groups have classical derived groups. The important transfer from GSp4 to GL4 follows from our result as a special case

Citation

Download Citation

Mahdi Asgari. Freydoon Shahidi. "Generic transfer for general spin groups." Duke Math. J. 132 (1) 137 - 190, 15 March 2006. https://doi.org/10.1215/S0012-7094-06-13214-3

Information

Published: 15 March 2006
First available in Project Euclid: 28 February 2006

zbMATH: 1099.11028
MathSciNet: MR2219256
Digital Object Identifier: 10.1215/S0012-7094-06-13214-3

Subjects:
Primary: 11F70, 11R42
Secondary: 22E50, 22E55

Rights: Copyright © 2006 Duke University Press

JOURNAL ARTICLE
54 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.132 • No. 1 • 15 March 2006
Back to Top